# SDR F3LA200700310

- Difficulty date: October 15, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED A SMALL DENT IN THE LT FUSELAGE AT FR 15, STR30, AFT AND ABOVE 02 SERVICE DOOR.  REMOVED PAINT FROM AREA IAW SRM 51-75-11 AND BLENDED AREA IAW SRM 51-73-00.  DEPTH OF DENT IS .007, SIZE OF DENT IS .4" WIDE BY .5" LONG, 10" FROM CORNER OF DOOR CUTOUT AREA.  PERFORMED HFEC ON BLENDED AREA IAW NTM 51-10-08, PART 6, NO CRACKS NOTED.  REMOVED TWO FASTENERS, AND PERFORMED ROTOPROBE TEST OF BOTH HOLES IAW NTM 51-10-01, PAGES 601-622, NO FAULTS FOUND.  ACCOMPLISHED IAW EA A9-53R-12213.
